# SDR DALA2018042802881

- Difficulty date: April 27, 2018
- Submitted: April 28, 2018
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 63,047 hours, 46,024 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON THE CENTER RT VANE ASSY, LOWER SKIN ON THE RT WING TE FLAP.  THE VANE ASSY WAS REPAIRED IAW SRM 57-03D, PAR. 11.
